# SDR RAIA0003005

- Difficulty date: March 5, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 10,677 hours, 9,766 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 7,772 hours, 7,301 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 76100
- Condition: Failed
- Location: Right
- Part time: 7,772 hours, 7,301 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B

## Discrepancy

7102 - STL - IN FLIGHT RIGHT ENGINE STARTED TO RUN ERRATICALLY, LOST OIL PRESSURE, PERFORMED ENGINE SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE.
